# SDR CALA2021063001004

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 49,878 hours, 14,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK  - LEFT HAND INTERIOR OVERWING EMERGENCY EXIT SIGN LIGHT IS INOP., AS WELL AS THREE EMERGENCY LIGHTS MOUNTED ON THE BOTTOM OF LEFT HAND STOWBINS FORWARD OF THE LEFT OVERWING EXIT. SWAPPED OVERWING EXIT BATTERY PACKS BETWEEN LEFT AND RIGHT PROBLEM FOLLOWS. CHECKED PICO FUSES ON LH OVERWING EXIT M11384 POWER SUPPLY ALL 4 ARE GOOD. NEEDS NEW BATTERY PACK FOR M11384 LOCATION LEFT OVER WING EXIT M&E 99-3351-3-0015 NIS AT ORD AT THIS TIME. RPLCD LH OVERWING EMERG BATT PACK REF AMM 33-51-07, OPS CHK PASS
